default search action
"On Decaying Properties of Nonlinear Schrödinger Equations."
Chenjie Fan, Gigliola Staffilani, Zehua Zhao (2024)
- Chenjie Fan, Gigliola Staffilani, Zehua Zhao:
On Decaying Properties of Nonlinear Schrödinger Equations. SIAM J. Math. Anal. 56(3): 3082-3109 (2024)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.